# SDR CA190410014

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 14,022 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: S11053L
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH, THE PILOT SELECTED 10 DEGREE FLAPS FOR LANDING. THE FLAPS THEN PROCEEDED TO FULLY EXTEND, WITH THE CIRCUIT BREAKER TRIPPING AT FULL EXTENSION. WHILE FULLY EXTENDED, FLAP INDICATOR SHOWED 5 DEGREES. DUE TO THE UNEXPECTED NOSE DOWN ATTITUDE, THE AIRCRAFT WAS TRIMMED AS REQUIRED. THE PILOT CONTINUED THE APPROACH, AND LANDED WITHOUT INCIDENT. ONCE SAFELY ON THE GROUND, THE CIRCUIT BREAKER WAS RESET, AND FLAPS TESTED WITH SAME RESULT. MAINTENANCE INVESTIGATED, AND FOUND A BROKEN FLAP FOLLOW-UP ARM BEARING. (TC# 20190410014)
